Open Access
Translator Disclaimer
March 2012 On the wrapped Fukaya category and based loops
Mohammed Abouzaid
J. Symplectic Geom. 10(1): 27-79 (March 2012).

Abstract

Given an exact relatively Pin Lagrangian embedding $Q \subset M$, we construct an $A^∞$ restriction functor from the wrapped Fukaya category of $M$ to the category of modules on the differential graded algebra of chains over the based loop space of $Q$. If $M$ is the cotangent bundle of $Q$, this functor induces an $A^∞$ equivalence between the wrapped Floer cohomology of a cotangent fibre and the chains over the based loop space of $Q$, extending a result proved by Abbondandolo and Schwarz at the level of homology.

Citation

Download Citation

Mohammed Abouzaid. "On the wrapped Fukaya category and based loops." J. Symplectic Geom. 10 (1) 27 - 79, March 2012.

Information

Published: March 2012
First available in Project Euclid: 27 March 2012

zbMATH: 1298.53092
MathSciNet: MR2904032

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
53 PAGES


SHARE
Vol.10 • No. 1 • March 2012
Back to Top